| Model Number |
MMT-722RNAL |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/08/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that they received compromised force sensor system alarm during rewind and prime sequence.The customer's blood glucose was unknown at the time of incident.The customer was advised that the insulin pump will need to be replaced.The customer was advised to back-up plan.The insulin pump will be returned for analysis.